MathSciNet Relay Station
MathSciNet bibliographic data
MR2074895 32L10 (58J65)
Shiffman, Bernard; Zelditch, Steve Random polynomials of high degree and Levy concentration of measure. Asian J. Math. 7 (2003), no. 4, 627–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement